MAUDE Adverse Event Report: ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. HINDFOOT NAIL TARGETING GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number HINDFOOT NAIL TARGETING GUIDE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-9091-01 hindfoot nail is not lining up correctly.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-9091-01 outrigger targeting guide batch number: 5572034 was received for investigation.- visual evaluation noted surface damage on the device, specifically around the diameter of the calcaneal and talar screw entries.- the most likely cause for the reported failure can attributed to misuse due to applying excessive forces to the device.- refer to investigation photos.- complaint allegation is confirmed.

Brand Name
HINDFOOT NAIL TARGETING GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22782268
Report Number1220246-2025-03427
Device Sequence Number18178975
Product Code HSB
UDI-Device Identifier00888867335295
UDI-Public00888867335295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHINDFOOT NAIL TARGETING GUIDE
Device Catalogue NumberAR-9091-01
Device Lot Number5572034
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown